I am 96 hours into my opiate detox and I feel pretty damn good overall. The only problem I really have is the night time. I DREAD it tremendously! I started taking Requip for my RLS, and it does help with the shaking, but it doesn't knock me out like I've heard it will. My sleep pattern is all out of whack, and I'm hoping someone out there has some advice for me. I know I'm still early into my detox, but any tips for sleep would be appreciated. I'm taking about 3 mgs of Requip a day. Do yall think it would be safe to try to take more at bed time to see if it will knock out? Thanks in advance for your responses.
HI its ageist the rules to give out dosing information but you could try some magnezum and potassium thay usually help with the legs
as for sleep theirs not much you can do melatonin works for some valarin root for others I found sleepy time tea helped the best you sleep will retun after a wile a little at a time just take it one step at a timeyour only 96hr into your detox it takes a wile to fully detox keep posting for suppot good luck and God bless.......Gnarly
Hi Hibern8 - sleep is usually the last thing to return. Magnesium/Potass as others suggested is good for RLS, eat as many bananas as you can right now and Magnesium Chloride Oil rubbed in at night can help relax those RLS symptoms - you probably have to order online (try swansonvitamin.com). I'm at 67 days today and my sleep has only just come back in the last 10 days or so - be patient and give your body some time to get back into a natural rhythm. I'm also using a sleep supplement I got from Whole Foods that is really helping called Restful Sleep - you can view my insomniac maniac journal for details of what I have done to return to normal sleep if you'd like. What works for me may not work for you but I'm having some success and had life long sleep issues. Hang in there
WHOOPS! Sorry guys didn't mean to break the rules on the dosing info. I haven't had to take the Requip today so I'll take that as a good sign. I went and got some melatonin this evening, and have just settled down into bed. Unfortunately this is not my first rodeo with quitting opiates, but it has been my most successful attempt. The insomnia has always been the part that has made me relapse in the past. I guess I was pretty much asking a question to which I already knew the answer. I have been taking advantage of the hot tub in my apartment complex, which has been a life saver. This is the first time I have really used prayer to help me get through, and there is no doubt in my mind that that has been the difference maker. Thanks to everyone who took the time to post. It really means a lot. And to Tom86, I'm sorry but I don't really understand your question as far as how I am detoxing. If you could broaden it for me I would appreciate it.
Hello, this is out of what you are talking about, but I have been addicted to Vicodin and Percocet for 2 years now, with no doctor because I have been buying them from friends with a high $price&!!!!!!. You know what I mean? I have no doctor to help me, and I ma going through some really bad, serious withdrawals right now. Please, any advice with do.
How do you go cold turkey without getting really sick. Please let me know how you can escape the demon? Opiates are the devil to me. They are so hard to withdrawal from, and nobody should have to go through such a horrible experience. I know that we are responsible for our own actions, and what we put in our body is up to us, but people don't have to go through such horrible withdrawals form drinking booze and smoking weed, do they? Why it is that taking opiates means such a horrible withdrawal? It is not a fair situation. I know we are responsible for ourselves, but just to feel good for a couple of hours, shouldn't mean a nightmare of a withdrawal. I think people should understand the opiate situation better.
Morning. Let me try to get a little info on you first, if you don't mind. You said you have been taking them for two years now. How many milligrams do you take on a normal day? How long have you been without them now? Do you feel you really want to quit, or is it just because you can't afford them right now? Believe me I'm not judging at all. Just trying to get an idea of what your going through right now. Get back at me and I will take you step by step on how I did it this time.
I usually take around 2 to 3 10 milligrams of Vicodin per day. I have been without for two days now, and I feel terrible! And yes, I really want to quit, but the withdrawles are so bad that it is hard not to think about getting more. Yes, I know I am addicted, and I know my health would be better without them, but it is such a horrible thing to go through to quit, you know what I mean? Thanks for responding to my post.
Hi just wanted to jump in and say welcome. Honestly there is really no way out of withdrawal other than straight through. Yes you will be sick, there is no magic process that lets us escape that - yes you can trade opiate for opiate but then you aren't really detoxing.
I know it stinks, I know it is hard but it is a temporary situation, tell yourself you just have the worst flu ever and must just endure it. I had cold sweats, shaking, diarhhea BAD (control it with lots of immodium), I hallucinated, I didn't sleep. Ah I shudder just to remember it. I took lots and lots and lots of hot showers and just waited it out.
I have a journal I wrote about withdrawals, just click on my name and look in my profile. We'll be here to support you, you can pm me any time.
I'm almost 70 days opiate free and it feels soooooo good and every bit of pain I went through was worth getting to where I am today.
I went 3 years looking for the easy way out, and guess what......I never found it. Iwilldothis is right. There just isn't a humane way to go through it. Granted I'm only 6 days clean, but I am done with the physical withdrawals. I love getting up and not wondering where I'm going to get my next pill! You know that's like a full time job within itself. Take it from the man who is on day 70. The only thing I would add is the power of prayer. I never considered myself a religious man, but I KNOW for a fact that is how I made it this far this time! I have not had ANY cravings what so ever since I stopped using. Besides getting about a hour of sleep at night it has all been worth it. LET GO, LET GOD! You can do it partner! I am finally proof that it can be done! GOOD LUCK!
Thank you man for you kind words. I know the withdrawals are horrible, and have been making me so sick, that I can't even get out of bed. I will be glad when it is over. Congrats to you for such a long 70 day journey! I am proud of you! I want to have the strength that you have. Thanks for the advice.
I would like to read some of your words in you journal about withdrawal. It might help me to at this point. I have been going through some pretty bad symptoms for a while now. I feel as though I want to die, because it is so awful!!!!!! Any words would help right now.
I am currently dropped my suboxone dosage from 6 mg to 4 mg after 2 weeks. I want to kick the subs because I have been on for over a year. It is really effecting my mind lately and would love to kick when my baby is born in 3 months. I was thinking about going from 4 to 2 mg after weeks and then 2 to 1.. Then I was going to try .50 for a week - then I would start every other day.. I would do that and then after 2 weeks drop to every 3 days and 4 days etc... till I got to 6 or 7 days without it.. Has anyone tried this method and if so, was it a success? Thanks everyone. Your words have been encouraging in this battle to kick the subs. It has been a never ending cycle of habits and I want to break free from that life.
As hard as the withdrawals are for you, I bet your poor baby was so sick for at least a month. I would rather suffer everyday and wean quickly if I was pregnant. I am addicted and weaning, but my heart goes out to addicted babies who can't really wean or escape the misery.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.